BibTeX records: Ravi Kumar Bandaru

download as .bib file

@article{DBLP:journals/ijmmsc/Bandaru12,
  author    = {Ravi Kumar Bandaru},
  title     = {On BRK-Algebras},
  journal   = {Int. J. Math. Math. Sci.},
  volume    = {2012},
  pages     = {952654:1--952654:12},
  year      = {2012},
  url       = {https://doi.org/10.1155/2012/952654},
  doi       = {10.1155/2012/952654},
  timestamp = {Mon, 08 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/ijmmsc/Bandaru12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jamds/Bandaru12,
  author    = {Ravi Kumar Bandaru},
  title     = {On Ideals of Implication Groupoids},
  journal   = {Adv. Decis. Sci.},
  volume    = {2012},
  pages     = {652814:1--652814:9},
  year      = {2012},
  url       = {https://doi.org/10.1155/2012/652814},
  doi       = {10.1155/2012/652814},
  timestamp = {Tue, 26 May 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/jamds/Bandaru12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics